# SDR CWQA2010F00030

- Difficulty date: February 7, 2010
- Submitted: February 10, 2010
- Operation: Air carrier
- Aircraft: N910JW
- Make and model: Amd FALCON900
- Aircraft serial: 031
- Aircraft time: 15,621 hours, 10,607 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 22250J032100
- Part serial: 203
- Condition: Faulty
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION CONTROLLER FAILURE DROVE CABIN BELOW SEA-LEVEL AFTER TAKE OFF.
